MAUDE Adverse Event Report: ETHICON INC. STLESS STEEL SIL 2X18IN 5 S/A V-40; SUTURE, NONABSORBABLE, STEEL

ETHICON INC. STLESS STEEL SIL 2X18IN 5 S/A V-40; SUTURE, NONABSORBABLE, STEEL
Catalog Number M656G
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
Needle pull off.It occurred needle pull off issue during sewing sternum with first stitch in the closing the sternum in extracardiac surgery.4 steel sutures has the similar issue in this one patient, please have a deep investigation.

Brand Name
STLESS STEEL SIL 2X18IN 5 S/A V-40
Common Device Name
SUTURE, NONABSORBABLE, STEEL
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8117649
Report Number2210968-2018-77406
Device Sequence Number11183108
Product Code GAQ
UDI-Device Identifier10705031045507
UDI-Public10705031045507
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberM656G
Device Lot NumberMCH954
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2018
Initial Report FDA Received Date11/29/2018
Patient Sequence Number1